Lukasiewicz logic and Wajsberg algebras

Bulletin of the Section of Logic 19 (2):51-55 (1990)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,686
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Cyclic Elements in MV‐Algebras and Post Algebras.Antoni Torrens - 1994 - Mathematical Logic Quarterly 40 (4):431-444.
Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Bounded BCK‐Algebras and Their Generated Variety.Joan Gispert & Antoni Torrens - 2007 - Mathematical Logic Quarterly 53 (2):206-213.

Analytics

Added to PP index
2014-01-23

Total views
18 ( #451,486 of 2,243,065 )

Recent downloads (6 months)
4 ( #499,275 of 2,243,065 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature